# SDR AWXA200700958

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 29,550 hours, 11,304 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Part number: RAI2800M0706
- Part serial: 0415
- Condition: Failed
- Location: Smoke Detection
- Part time: 15,845 hours, 6,182 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHX - OTH - LOG 4109980 - MX REPORTED LAV AND CARGO SMOKE FAULT ON ECAM, WOULD NOT RESET.  MX REPLACED THE SMOKE DETECTOR CONTROL UNIT.  OPERATIONAL CHECK WAS GOOD.
